• Title of article

    Space of fuzzy measures and convergence

  • Author/Authors

    Yasuo Narukawa، نويسنده , , Toshiaki Murofushi، نويسنده , , Michio Sugeno، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    10
  • From page
    497
  • To page
    506
  • Keywords
    convergence , Non-additive measures , Fuzzy measure , Bounded variation , Choquet integral
  • Journal title
    FUZZY SETS AND SYSTEMS
  • Serial Year
    2003
  • Journal title
    FUZZY SETS AND SYSTEMS
  • Record number

    163273